Articles with article keyword: global regularity

Global solutions of the Euler–Maxwell two-fluid system in 3D

Pages 377-498 by Yan Guo, Alexandru D. Ionescu, Benoit Pausader | From volume 183-2

Global well-posedness for the Yang-Millsequation in $4+1$ dimensions. Small energy

Pages 831-893 by Joachim Krieger, Daniel Tataru | From volume 185-3

Finite time singularity for the modified SQG patch equation

Pages 909-948 by Alexander Kiselev, Lenya Ryzhik, Yao Yao, Andrej Zlato{š} | From volume 184-3